# SDR DALA1139929875

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,867 hours, 65,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING FROM SEAT ROWS 5 THROUGH 8 DO NOT ILLUMINATE.  MAINTENANCE REPLACED THE FUSE IN RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT PER AMM.  AIRCRAFT OK FOR SERVICE.
